MathSciNet Relay Station
MathSciNet bibliographic data
MR1329597 49J40 (47H19 90C33)
Cubiotti, P.; Yao, J. C. Multivalued $(S)^1_+$ operators and generalized variational inequalities. Comput. Math. Appl. 29 (1995), no. 12, 49–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement